# SDR RAIA00301024

- Difficulty date: January 24, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 26,721 hours, 26,633 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: 45150560
- Part serial: 177
- Condition: Failed
- Part time: 15,833 hours, 15,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5589-STL- THE RIGHT ANGLE OF ATTACK C/B POPPED. MAINTENANCE REPLACED THE RIGHT ANGLE OF ATTACK PROBE, OPS CK OK.
